Universiti Teknologi Malaysia Institutional Repository

Split-step multi-symplectic method for nonlinear schrödinger equation

Abdul Aziz, Zainal and Yaacob, Nazeeruddin and Askaripour Lahiji, Mohammadreza and Ghanbari, Mahdi (2012) Split-step multi-symplectic method for nonlinear schrödinger equation. Research Journal of Applied Sciences, Engineering and Technology, 4 (19). pp. 3834-3837. ISSN 2040-7459

Full text not available from this repository.

Official URL: http://maxwellsci.com/print/rjaset/v4-3834-3837.pd...


Multi-symplectic methods have recently been cons idered as a generalization of symplectic ODE methods to the case of Hamiltonian PDEs. The symplectic of Hamiltonian systems is well known, but for Partial Differential Equation (PDEs) this is a global pr operty. In addition, many PDEs can be written as Multi- symplectic systems, in which each independent variable has a distinct symplectic structure. Also, Their excellent long time behavior for a variety of Hamiltoni an wave equations has been proposed in a number of numerical studies. In the study, a new type of multi-symlectic integrators, which is used for solving Nonlinear Schrödinger Equation (NLS) has been demonstrated.

Item Type:Article
Uncontrolled Keywords:Conservation law, multi-symplectic scheme , schrödinger equation, split-step method
Subjects:Q Science
ID Code:33548
Deposited By: Fazli Masari
Deposited On:10 Sep 2013 08:27
Last Modified:05 Mar 2019 10:03

Repository Staff Only: item control page